# SDR AALA201510049007

- Difficulty date: October 3, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 42,148 hours, 25,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3290
- Condition: Faulty
- Location: Cabin
- Part time: 42,099 hours, 17,589 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD EPSU FAILED EMER LIGHT SYS TEST.  REPLACED & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38 PG BLK 0401.
